# SDR CALA2022030900612

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 64,862 hours, 27,800 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: D53112301200
- Condition: Cracked
- Location: Lh Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) LH FR16 PASSENGER DOOR STOP FITTING #1 IB #3 HOLE HAS CRACK INDICATION AT 2 O''CLOCK IN THE INTERCOSTAL FITTING.() REMOVED AND REPLACED INTERCOSTAL FITTING P/N D5311423020091 IAW A320 SRM 51-42-11/001. ACCOMPLISHED BY AT ST BFM AER OSPACE MOBILE.
